Numerical integration of arbitrary functions over a convex and non-convex polygonal domain by quadrature method

K.T. Shivaram, A. Yogitha

Abstract


The objective of this paper is to present some of our recent development in numerical integration of arbitrary function over a convex and non-convex polygonal domain are approximated by quadrature method based on Generalized Gaussian quadrature rule, to evaluate the typical integrals governed by the proposed method.


Full Text: PDF

How to Cite this Article:

K.T. Shivaram, A. Yogitha, Numerical integration of arbitrary functions over a convex and non-convex polygonal domain by quadrature method, Journal of Mathematical and Computational Science, Vol 6, No 6 (2016), 1177-1186

Copyright © 2016 K.T. Shivaram, A. Yogitha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS